# SDR SIMA201105303

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 19,003 hours, 16,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGER 15 RIGHT AND 16 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT IAW EO EM-63MR-1766.  THE AIRCRAFT WAS RETURNED TO SERVICE.
